Medical College Pakistan
Tumor lysis syndrome is a potentially lethal complication of chemotherapy, usually associated with aggressive hematologic malignancies. We describe the case of a young patient with meta-static hepatocellular cancer who developed rapid and fatal tumor lysis syndrome following ini-tiation of sorafenib therapy. Although rare with sorafenib therapy for hepatocellular carcinoma, tumor lysis syndrome is serious complication. Patients with a high burden of disease at therapy initiation should have their metabolic parameters measured prior to starting therapy and closely followed for the first 1–2 weeks while being treated
Publication ( Name of Journal)
Hematology/Oncology and Stem Cell Therapy
Imam, S. Z.,
Zahid, M. F.,
Maqbool, M. A.
(2018). Sorafenib-induced tumor lysis syndrome in a patient with metastatic hepatocellular carcinoma.. Hematology/Oncology and Stem Cell Therapy, 1-3.
Available at: https://ecommons.aku.edu/pakistan_fhs_mc_mc/98
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.